| Model Number |
SY60WF |
| Medical Device Problem Codes |
Failure to Fold (1255); Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nonhealth care professional reported that during the intraocular lens (iol) implantation surgery, the lens did not slide properly.Hence the lens was removed and replaced during the same procedure.
Additional Manufacturer Narrative
Correction: on initial mdr the product code should have been a040603 instead of a140504.The manufacturer internal reference number is: (b)(4).